Dasatinib

Dasatinib Reactions 1680, p115 - 2 Dec 2017 Loss of eyebrows: case report A 40-year-old man developed loss of eyebrows during treatment with dasatinib [route, dosage, duration of treatment to reaction onset and outcome not stated]. He had chronic myeloid leukaemia. He was initiated on dasatinib. Subsequently, he developed gradual loss of eyebrows. However, his eyelashes were intact and no hair loss was observed from any other part of the body. He was advised switching to another tyrosine kinase inhibitor, but he decided to continue therapy with dasatinib due to good response. Author comment: "Eyebrow loss has been described with imatinib, nilotinib and dasatinib." Naithani R. Dasatinib-induced loss of eyebrows. British Journal of Haematology 179: 362, No. 3, Nov 2017. Available from: URL: http://doi.org/10.1111/bjh.14847 - India 803284361 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Dasatinib

Reactions Weekly , Volume 1680 (1) – Dec 2, 2017
Free
1 page
Loading next page...
1 Page
 
/lp/springer_journal/dasatinib-70soB3ii71
Publisher
Springer International Publishing
Copyright
Copyright © 2017 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
D.O.I.
10.1007/s40278-017-39046-7
Publisher site
See Article on Publisher Site

Abstract

Reactions 1680, p115 - 2 Dec 2017 Loss of eyebrows: case report A 40-year-old man developed loss of eyebrows during treatment with dasatinib [route, dosage, duration of treatment to reaction onset and outcome not stated]. He had chronic myeloid leukaemia. He was initiated on dasatinib. Subsequently, he developed gradual loss of eyebrows. However, his eyelashes were intact and no hair loss was observed from any other part of the body. He was advised switching to another tyrosine kinase inhibitor, but he decided to continue therapy with dasatinib due to good response. Author comment: "Eyebrow loss has been described with imatinib, nilotinib and dasatinib." Naithani R. Dasatinib-induced loss of eyebrows. British Journal of Haematology 179: 362, No. 3, Nov 2017. Available from: URL: http://doi.org/10.1111/bjh.14847 - India 803284361 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680

Journal

Reactions WeeklySpringer Journals

Published: Dec 2, 2017

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create lists to
organize your research

Export lists, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off